# SDR 98ZZZM116

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE VENT CASE BASE, 'T' ANGLE SHOWS LEVEL 2 CORROSION FS 380.  REMOVED AND REPLACED 'T' ANGLE AT AFFECTED AREA AS PER SRM 51-14-4.  (M)
